RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2010, том 270, страницы 49–61 (Mi tm3008)  

Эта публикация цитируется в 13 научных статьях (всего в 13 статьях)

Existence of planar curves minimizing length and curvature

Ugo Boscainab, Grégoire Charlotc, Francesco Rossib

a CNRS CMAP, Ècole Polytechnique, Palaiseau Cedex, France
b SISSA, Trieste, Italy
c Institut Fourier, UMR5582, St. Martin d'Hères cedex, France

Аннотация: We consider the problem of reconstructing a curve that is partially hidden or corrupted by minimizing the functional $\int\sqrt{1+K_\gamma^2} ds$, depending both on the length and curvature $K$. We fix starting and ending points as well as initial and final directions. For this functional we discuss the problem of existence of minimizers on various functional spaces. We find nonexistence of minimizers in cases in which initial and final directions are considered with orientation. In this case, minimizing sequences of trajectories may converge to curves with angles. We instead prove the existence of minimizers for the “time-reparametrized” functional $\int\|\dot\gamma(t)\|\sqrt{1+K_\gamma^2} dt$ for all boundary conditions if the initial and final directions are considered regardless of orientation. In this case, minimizers may present cusps (at most two) but not angles.

Полный текст: PDF файл (249 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2010, 270, 43–56

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.97+514.7
Поступило в апреле 2009 г.
Язык публикации: английский

Образец цитирования: Ugo Boscain, Grégoire Charlot, Francesco Rossi, “Existence of planar curves minimizing length and curvature”, Дифференциальные уравнения и динамические системы, Сборник статей, Тр. МИАН, 270, МАИК «Наука/Интерпериодика», М., 2010, 49–61; Proc. Steklov Inst. Math., 270 (2010), 43–56

Цитирование в формате AMSBIB
\RBibitem{BosChaRos10}
\by Ugo~Boscain, Gr\'egoire~Charlot, Francesco~Rossi
\paper Existence of planar curves minimizing length and curvature
\inbook Дифференциальные уравнения и динамические системы
\bookinfo Сборник статей
\serial Тр. МИАН
\yr 2010
\vol 270
\pages 49--61
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768936}
\zmath{https://zbmath.org/?q=an:1215.53006}
\elib{http://elibrary.ru/item.asp?id=15249749}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 270
\pages 43--56
\crossref{https://doi.org/10.1134/S0081543810030041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282431700004}
\elib{http://elibrary.ru/item.asp?id=17237219}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957353358}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3008
  • http://mi.mathnet.ru/rus/tm/v270/p49

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Boscain U., Duplaix J., Gauthier J.-P., Rossi F., “Image Reconstruction via Hypoelliptic Diffusion on the Bundle of Directions of the Plane”, Mathematical Image Processing, Springer Proceedings in Mathematics, 5, ed. Bergounioux M., Springer-Verlag Berlin, 2011, 75–90  crossref  mathscinet  isi  scopus
    2. Boscain U., Duplaix J., Gauthier J.-P., Rossi F., “Anthropomorphic Image Reconstruction via Hypoelliptic Diffusion”, SIAM J. Control Optim., 50:3 (2012), 1309–1336  crossref  mathscinet  zmath  isi  elib  scopus
    3. Boscain U., Duits R., Rossi F., Sachkov Yu., “Optimal Control for Reconstruction of Curves Without Cusps”, 2012 IEEE 51st Annual Conference on Decision and Control (CDC), IEEE Conference on Decision and Control, IEEE, 2012, 7679–7684  isi
    4. Tax Ch.M.W., Duits R., Vilanova A., Romeny Bart M. ter Haar, Hofman P., Wagner L., Leemans A., Ossenblok P., “Evaluating Contextual Processing in Diffusion Mri: Application to Optic Radiation Reconstruction for Epilepsy Surgery”, PLoS One, 9:7 (2014), e101524  crossref  isi  elib  scopus
    5. Boscain U., Duits R., Rossi F., Sachkov Yu., “Curve Cuspless Reconstruction via Sub-Riemannian Geometry”, ESAIM-Control OPtim. Calc. Var., 20:3 (2014), 748–770  crossref  mathscinet  zmath  isi  elib  scopus
    6. Duits R., Boscain U., Rossi F., Sachkov Y., “Association Fields via Cuspless Sub-Riemannian Geodesics in Se(2)”, J. Math. Imaging Vis., 49:2 (2014), 384–417  crossref  mathscinet  zmath  isi  elib  scopus
    7. Boscain U., Chertovskih R.A., Gauthier J.P., Remizov A.O., “Hypoelliptic Diffusion and Human Vision: a Semidiscrete New Twist”, SIAM J. Imaging Sci., 7:2 (2014), 669–695  crossref  mathscinet  zmath  isi  elib  scopus
    8. Iglesias J.A., Bruckstein A.M., “on the Gamma-Convergence of Some Polygonal Curvature Functionals”, Appl. Anal., 94:5 (2015), 957–979  crossref  mathscinet  zmath  isi  elib  scopus
    9. Bekkers E.J., Duits R., Mashtakov A., Sanguinetti G.R., “a PDE Approach To Data-Driven Sub-Riemannian Geodesics in Se(2)”, SIAM J. Imaging Sci., 8:4 (2015), 2740–2770  crossref  mathscinet  zmath  isi  elib  scopus
    10. Prandi D., Boscain U., Gauthier J.-P., “Image Processing in the Semidiscrete Group of Rototranslations”, Geometric Science of Information, Lecture Notes in Computer Science, 9389, eds. Nielsen F., Barbaresco F., Springer Int Publishing Ag, 2015, 627–634  crossref  mathscinet  zmath  isi  scopus
    11. Duits R., Meesters S.P.L., Mirebeau J.-M., Portegies J.M., “Optimal Paths For Variants of the 2D and 3D Reeds-Shepp Car With Applications in Image Analysis”, J. Math. Imaging Vis., 60:6, SI (2018), 816–848  crossref  mathscinet  isi  scopus
    12. Boscain U.V., Chertovskih R., Gauthier J.-P., Prandi D., Remizov A., “Highly Corrupted Image Inpainting Through Hypoelliptic Diffusion”, J. Math. Imaging Vis., 60:8 (2018), 1231–1245  crossref  mathscinet  isi  scopus
    13. Prandi D., Gauthier J., “Semidiscrete Version of the Citti-Petitot-Sarti Model as a Plausible Model For Anthropomorphic Image Reconstruction and Pattern Recognition”, Semidiscrete Version of the Citti-Petitot-Sarti Model as a Plausible Model For Anthropomorphic Image Reconstruction and Pattern Recognition, Springerbriefs in Mathematics, Springer, 2018, 1–113  crossref  mathscinet  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:125
    Полный текст:18
    Литература:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019